# SDR UIEA2022011400022

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 78,080 hours, 14,584 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Placard
- Part number: BAC27NEL1122
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE # 1 FAN COWL INB/OUT WITH  PLACARDS DAMAGED  AT INTERNAL AREA .( REMOVED AND REPLACED DAMAGED PLACARD  AT # 1 ENG.  FAN COWL  I/B  & O/B  INNER AREA  PER  B767-300 AMM 10-14-004-016  &  AMM 20-10-14-404-005.. )
